# SDR CPCP20080009

- Difficulty date: January 24, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 27,575 hours, 25,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BETWEEN FRAME 36 TO 39 FOLDING STEP BRACKETS CORRODED.  CORROSION REMOVED ON FOLDING STEP BRACKETS IAW SRM 51-21-42.  BRACKET FOUND OUT OF LIMITS 51-10-10.  LT THRESHOLD FOLDING STEP BRACKET FABRICATED IAW SRM 53-67-70, FIG 128 AND INSTALLED IAW SRM 51-25-00.
